Hızlı Erişim


Bu Dergi DOI ve Crosscheck üyesidir


Abstract


METHİMAZOLE BAĞLI MYOPATİ VE TOKSİK HEPATİTTE N-ASETİLİSİSTEİN TEDAVİSİNİN ETKİNLİĞİ (OLGU RAPORU)

Today, antithyroid drugs are widely used in the treatment of hyperthyroidism. Elevated creatine kinase and liver injury (hepatitis) caused by methimazole are some of rare side effects. Elevation of creatine kinase (CK) should be monitored due to the risk of rhabdomyolysis development. Also, drug-induced liver injury can be seen. In this article, we report a patient who was put on methimazole 2 months ago for hyperthyroidism, but then began to have complaints about muscle pain, jaundice (icterus) in the eyes along with itching and dark urine, and found out to have elevated creatine kinase as well as liver enzymes induced by liver injury, thus showed rapid recovery upon N-Acetyl Cysteine (NAC) treatment.



Keywords
Hyperthyroidism, Myalgia, Creatine kinase, Liver injury, Elevated liver enzymes, icterus



Kaynakça 1. Larrooy Jameson J L, De Groot L J (Editors). Endocrinology Adult and Pediatric 7.th edition. Philadelphia; Elsevier-Saunders: 2015. p. 1456-7. 2. Arıcı S. Toksik Hepatit. Pamukkale Tıp Dergisi 2008;1:113-9. 3. Karsen H, Çalışır C, Duygu F ve ark. Zayıflama çayı kullanımına bağlı gelişen akut hepatit: Bir Olgu Sunumu. Van Tıp Dergisi 2011;18:110-2. 4. Bonkovsky HL, Jones DP, LaBrecque DR, Shedlofsky S. Drug-Induced Lıver Injury. In: Boyer TD, Wright TL, Manns MP, Editors. Zakim and Boyer’s Hepatology, A Textbook Of Liver Disease. Volume I, 5th,Saunders. Elsevier 2006;503-50. 5. Hu J, Zhang Q, Ren X, Sun Z, Quan Q. Efficacy and safety of acetylcysteine in "nonacetaminophen" acute liver failure: A meta-analysis of prospective clinical trials. Clin Res Hepatol Gastroenterol 2015; 39(5):594-9. 6. Lane RJ, Mastaglia FL. Drug-induced myopatihesin man. Lancet. 1978;2:562-6. 7. Sieb JP, Gillessen T. Iatrojenic and toxic myopathies. Muscle Nerve. 2003; 27:142. 8. Suzuki S, et al. Elevation of serum creatine kinase during treatment with anti-thyroid drugs in patients with hyperthyroidism due to Graves’ disease. A novel side effect of anti-thyroid drugs. Arch Intern Med. 1997;157:693-6. 9. Ito T, Katahira M, Hanakita M, Suzuki. A case of elevation of serum creatine kinase with anti-thyroid medications for Graves’ disease. J Endocrinol Metab. 2012;2:244-7. 10. Mizuno H, et al. Elevation of serum creatine kinase in response to medical treatment of Graves' disease in children. Acta Paediatr. 2006;243-5. 11. Kim H, et al. Elevation of serum creatinine kinase during methimazole treatment of Graves’ disease in a 13-year-old girl and a literature review of similar cases. Ann Pediatr Endocrinol Metab. 2015;20:106-9. 12. Hillman L, Gottfried M, Whitsett M, et al. Clinical features and outcomes of complementary and alternative medicine induced acute liver failure and injury. Am J Gastroenterol. 2016;111:958-965. 13.E Arab D, Malatjalian DA, Rittmaster RS.Severe cholestatic jaundice in uncomplicated hyperthyroidism treated with methimazole. J Clin Endocrinol Metab 1995;80(4):1083-5. 14.F Blom H, Stolk J, Schreuder HB, et al. A case of carbimazole-induced intrahepatic cholestasis. An immunemediated reaction? Arch Intern Med 1985;145(8):1513-15. 15. Rivkees S, Szarfman A. Dissimilar hepatotoxicity profiles of propylthiouracil and methimazole in children. J Clin Endocrinol Metab 2010;95(7):3260-7. 16. Gallelli L, Staltari O, Palleria C, et al. Hepatotoxicity induced by methimazole in a previously healthy patient.Curr Drug Saf 2009;4(3):204-6. 17. Woeber K. Methimazole-induced hepatotoxicity. Endocr Pract 2002;8(3):222-4. 18. Noureddin N., Kaplowitz N. Overview of mechanisms of drug-induced liver injury (DILI) and key challenges in DILI research. In: Chen M., Will Y., editors. DRUG-INDUCED LIVER TOXICITY. METHODS IN PHARMACOLOGY AND TOXICOLOGY. New York, NY, USA: Humana Press; 2018. pp.3–18. 19. Holt M. P. Ju C. Mechanisms of drug-induced liver injury. AAPS JOURNAL. 2006;8(1):48-54. 20.Shen C, Zhao CY, Liu F, et al. Acute-on-chronic liver failure due to thiamazole in a patient with hyperthyroidism and trilogy of Fallot: case report. BMC Gastroenterol 2010;10:93. 21.Majeed M, Babu A. Cholestasis secondary to hyperthyroidism made worse by methimazole. Am J Med Sci 2006;332(1):51-3. 22. Hung Y, Yu WK, Chow E. Delayed cholestatic hepatitis due to methimazole.Hong Kong Med J 1999;5(2):200-1. 23. Lee WM, Hynan LS, Rossaro L, Fontana RJ, Stravitz RT, Larson AM, et al. Intravenous N-acetylcysteine improves transplant-free survival in early stage non-acetaminophen acute liver failure. Gastroenterology 2009;137:856–864. 24. Johnson K, McEvoy CE, Naqvi S, et al. Highdose oral N-acetylcysteine fails to improve respiratory health status in patients with chronic obstructive pulmonary disease and chronic bronchitis: a randomized, placebo-controlled trial. Int J Chron Obstruct Pulmon Dis 2016;11:799-807. 25. Smilkstein MJ, Bronstein AC, Linden C, Augenstein WL, Kulig KW, Rumack BH. Acetaminophen overdose: a 48-hour intravenous Nacetylcysteine treatment protocol. Ann Emerg Med 1991;20(10):1058–63. 26. Bucaretchi F, Fernandes CB, Branco MM, et al. Acute liver failure in a term neonate after repeated paracetamol administration. Rev Paul Pediatr 2014;32(1):144-8. 27. Dart RC, Erdman AR, Olson KR, et al. Acetaminophen poisoning: An evidence-based consensus guideline for out-of-hospital management. Clin Toxicol (Phila) 2006;44(1):1-18. 28. Mumtaz K, Azam Z, Hamid S, et al. Role of Nacetylcysteine in adults with non-acetaminopheninduced acute liver failure in a center without the facility of liver transplantation. Hepatol Int 2009; 3(4): 563-70. 29. Saleem AF, Abbas Q, Haque AU. Use of Nacetylcysteine in children with fulminant hepatic failure caused by acute viral hepatitis. J Coll Physicians Surg Pak. 2015; 25(5):354-8.

Gelişmiş Arama


Duyurular

    ***********************

    DEĞERLİ BİLİM 

    İNSANLARI!

    mail mail mail mail mail

    Dergimizin Eylül sayısı 

    (25.09.2020)

    yayınlanmıştır.

    mail mail mail mail mail

    DEĞERLİ BİLİM 

    İNSANLARI!

    mail mail mail mail mail

    Dergimizin

    Kasım Sayısı 

    İçin Makalenizi  

    Sisteme Yükleyebilirsiniz.

    mail mail mail mail mail

     



Adres :Göztepe Mah., Beykoz, İstanbul/TURKEY
Telefon :+90 555 005 92 85 Faks :+90 216 606 32 75
Eposta :info@euroasiajournal.org

Web Yazılım & Programlama Han Yazılım Bilişim Hizmetleri